Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Opt Lett. 1981 Jul 1;6(7):329-30.

Soliton propagation in multimode optical fibers.

Author information

  • 1Fondazione Ugo Bordoni, Istituto Superiore P.T., Viale Europa, Rome, Italy.

Abstract

Soliton propagation in a multimode optical fiber in the presence of an intensity-dependent refractive index is investigated by means of a set of nonlinear coupled equations derived in the frame of coupled-mode theory. In particular, the conditions on modal amplitudes and modal dispersion necessary for soliton existence are derived.

PMID:
19701421
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk